# SDR UIEA2020042400828

- Difficulty date: April 22, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,033 hours, 13,018 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Condition: Pulled
- Location: Elt
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT ANTENNA IS PULLED OUT AND MAY BE BENT.( RESECURED ELT IAW AMM 25-63-03. )
